Alert archive / Illinois / River Flood Warnings in 2013
River Flood Warning 41, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 12, 2013, 12:05 PM CDT for Morgan County, Pike County, Illinois. It took effect at Mar 16, 2013, 4:00 PM CDT. It was in force for 44 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2013, 12:05 PM CDT (17:05 UTC)
- In effect from
- Mar 16, 2013, 4:00 PM CDT
- Expired
- Mar 18, 2013, 12:05 PM CDT
- In force
- 44 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Morgan County, IL, Pike County, IL
The radar
The Lincoln radar (KILX), 113 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River at Meredosia (MROI2).
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05585500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
192
WGUS43 KLSX 121705
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1205 PM CDT TUE MAR 12 2013
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...
ILLINOIS RIVER AT LA GRANGE LD TW AFFECTING BROWN COUNTY
ILLINOIS RIVER AT MEREDOSIA AFFECTING MORGAN AND PIKE COUNTIES
.THIS FLOOD WARNING IS A RESULT OF SNOWMELT AND RECENT HEAVY RAINFALL
THIS PAST WEEKEND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-131705-
/O.NEW.KLSX.FL.W.0040.130317T0600Z-000000T0000Z/
/NLGI2.1.ER.130317T0600Z.130317T1200Z.000000T0000Z.NO/
1205 PM CDT TUE MAR 12 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE ILLINOIS RIVER AT LA GRANGE LD TW.
* FROM LATE SATURDAY NIGHT UNTIL FURTHER NOTICE.
* AT 11:00 AM TUESDAY THE STAGE WAS 19.0 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE EARLY SUNDAY MORNING AND
CREST TO NEAR 23.2 FEET SUNDAY MORNING.
* IMPACT...AT 23.0 FEET...ADJACENT FARMLAND AND WETLANDS BEGINS
FLOODING. ISLAND ROAD ACROSS THE RIVER IN WESTERN CASS COUNTY
BEGINS FLOODING.
* IMPACT...AT 20.5 FEET...THE LOCK WALL IS COMPLETELY OVERTOPPED.
* IMPACT...AT 16.5 FEET...THE EARTHEN PART OF THE DAM IS OVERTOPPED.
&&
LAT...LON 3999 9058 3999 9046 3988 9051 3988 9063
$$
ILC137-149-131705-
/O.NEW.KLSX.FL.W.0041.130316T2100Z-000000T0000Z/
/MROI2.1.ER.130316T2100Z.130317T1800Z.000000T0000Z.NO/
1205 PM CDT TUE MAR 12 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE ILLINOIS RIVER AT MEREDOSIA
* FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 11:00 AM TUESDAY THE STAGE WAS 12.8 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE SATURDAY AFTERNOON AND
CREST NEAR 17.4 FEET SUNDAY EARLY AFTERNOON.
* IMPACT...AT 17.4 FEET...MEREDOSIA BOAT DOCK FLOODS.
* IMPACT...AT 13.0 FEET...SUNSET BEACH ROAD BEGINS FLOODING ABOUT TWO
MILES NORTH OF MEREDOSIA NEAR THIS LEVEL.
&&
LAT...LON 3988 9063 3988 9051 3977 9053 3977 9067
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/13 03/14 03/15 03/16 03/17
ILLINOIS RIVER
LA GRANGE LD T 23.0 19.00 19.6 20.6 21.6 22.5 23.2
MEREDOSIA 17.0 12.80 13.6 14.8 15.9 16.8 17.32 follow-up statements
551
WGUS83 KLSX 130247
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
947 PM CDT TUE MAR 12 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
THE ILLINOIS RIVER AT
...LA GRANGE LD TW AFFECTING BROWN COUNTY
...MEREDOSIA AFFECTING MORGAN AND PIKE COUNTIES
...VALLEY CITY AFFECTING PIKE AND SCOTT COUNTIES
...HARDIN AFFECTING CALHOUN...GREENE AND JERSEY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-140247-
/O.EXT.KLSX.FL.W.0040.130317T1200Z-130320T1800Z/
/NLGI2.1.ER.130317T1200Z.130317T1800Z.130319T1800Z.NO/
947 PM CDT TUE MAR 12 2013
...THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT LA GRANGE LOCK AND DAM TAILWATER
* AT 9:00 PM TUESDAY THE STAGE WAS 19.1 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO
RISE TO NEAR 23.1 FEET BY SUNDAY EARLY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON.
* IMPACT...AT 23.0 FEET...ADJACENT FARMLAND AND WETLANDS BEGINS
FLOODING. ISLAND ROAD ACROSS THE RIVER IN WESTERN CASS COUNTY
BEGINS FLOODING.
* IMPACT...AT 20.5 FEET...THE LOCK WALL IS COMPLETELY OVERTOPPED.
* IMPACT...AT 16.5 FEET...THE EARTHEN PART OF THE DAM IS OVERTOPPED.
* IMPACT...AT 5.6 FEET...AT AND BELOW THIS HEIGHT, BARGE TRAFFIC WILL
NEED TO CONSIDER LOWERING TONNAGE TO AVOID GROUNDING.
&&
LAT...LON 3999 9058 3999 9046 3988 9051 3988 9063
$$
ILC137-149-140246-
/O.EXT.KLSX.FL.W.0041.130317T0600Z-000000T0000Z/
/MROI2.1.ER.130317T0600Z.130317T1800Z.000000T0000Z.NO/
947 PM CDT TUE MAR 12 2013
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT MEREDOSIA
* AT 9:00 PM TUESDAY THE STAGE WAS 12.9 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY SUNDAY
MORNING AND CONTINUE TO RISE TO NEAR 17.1 FEET BY SUNDAY AFTERNOON.
* IMPACT...AT 17.4 FEET...MEREDOSIA BOAT DOCK FLOODS.
* IMPACT...AT 13.0 FEET...SUNSET BEACH ROAD BEGINS FLOODING ABOUT TWO
MILES NORTH OF MEREDOSIA NEAR THIS LEVEL.
&&
LAT...LON 3988 9063 3988 9051 3977 9053 3977 9067
$$
ILC149-171-140246-
/O.EXT.KLSX.FL.W.0036.130315T1000Z-000000T0000Z/
/VALI2.1.ER.130315T1000Z.130317T1800Z.000000T0000Z.NO/
947 PM CDT TUE MAR 12 2013
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY
* AT 9:00 PM TUESDAY THE STAGE WAS 11.6 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY FRIDAY MORNING
AND CONTINUE TO RISE TO NEAR 15.7 FEET BY SUNDAY EARLY AFTERNOON.
* IMPACT...AT 14.0 FEET...THE ROAD TO NORBUT FISH AND WILDLIFE AREA IS
FLOODED.
* IMPACT...AT 0.9 FEET...AT AND BELOW THIS HEIGHT, BARGE TRAFFIC WILL
NEED TO CONSIDER LOWERING TONNAGE TO AVOID GROUNDING.
&&
LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064
$$
ILC013-061-083-140246-
/O.CON.KLSX.FL.W.0031.130314T0600Z-000000T0000Z/
/HARI2.1.ER.130314T0600Z.130317T1200Z.000000T0000Z.NO/
947 PM CDT TUE MAR 12 2013
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN
* AT 9:30 PM TUESDAY THE STAGE WAS 24.0 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY THURSDAY
MORNING AND CONTINUE TO RISE TO NEAR 27.1 FEET BY SUNDAY MORNING.
* IMPACT...AT 27.0 FEET...THE RIVER ROAD IN BEDFORD BECOMES FLOODED.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. LOWLAND FLOODING OF
UNPROTECTED AGRICULTURAL LAND BEGINS.
* IMPACT...AT 18.2 FEET...AT AND BELOW THIS HEIGHT, BARGE TRAFFIC WILL
NEED TO CONSIDER LOWERING TONNAGE TO AVOID GROUNDING.
&&
LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054 3903 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/13 03/14 03/15 03/16 03/17
ILLINOIS RIVER
LA GRANGE LD T 23.0 19.14 19.6 20.6 21.6 22.4 23.0
MEREDOSIA 17.0 12.92 13.3 14.6 15.7 16.6 17.0
VALLEY CITY 14.0 11.57 11.9 12.9 14.1 15.0 15.6
HARDIN 25.0 23.99 24.3 25.2 26.0 26.6 27.1559
WGUS83 KLSX 131643
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1143 AM CDT WED MAR 13 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
ILLINOIS...
ILLINOIS RIVER AT LA GRANGE LD TW AFFECTING BROWN COUNTY
ILLINOIS RIVER AT MEREDOSIA AFFECTING MORGAN AND PIKE COUNTIES
.THIS FLOOD WARNING IS A RESULT OF __ INCHES OF PRECIPITATION THE
PAST 24 HOURS AND __ INCHES FORECAST IN THE NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-131713-
/O.CAN.KLSX.FL.W.0040.000000T0000Z-130320T1800Z/
/NLGI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1143 AM CDT WED MAR 13 2013
THE FLOOD WARNING IS CANCELLED FOR
THE ILLINOIS RIVER AT LA GRANGE LD TW.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 19.4 FEET.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT FEET SUNDAY
MORNING.
* IMPACT...AT 20.5 FEET...THE LOCK WALL IS COMPLETELY OVERTOPPED.
* IMPACT...AT 16.5 FEET...THE EARTHEN PART OF THE DAM IS OVERTOPPED.
* IMPACT...AT 5.6 FEET...AT AND BELOW THIS HEIGHT, BARGE TRAFFIC WILL
NEED TO CONSIDER LOWERING TONNAGE TO AVOID GROUNDING.
&&
LAT...LON 3999 9058 3999 9046 3988 9051 3988 9063
$$
ILC137-149-131713-
/O.CAN.KLSX.FL.W.0041.000000T0000Z-130313T1643Z/
/MROI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1143 AM CDT WED MAR 13 2013
THE FLOOD WARNING IS CANCELLED FOR
THE ILLINOIS RIVER AT MEREDOSIA.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 13.2 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 16.1 FEET
SUNDAY MORNING.
* IMPACT...AT 13.0 FEET...SUNSET BEACH ROAD BEGINS FLOODING ABOUT TWO
MILES NORTH OF MEREDOSIA NEAR THIS LEVEL.
* IMPACT...AT 1.0 FEET...AT AND BELOW THIS HEIGHT, BARGE TRAFFIC WILL
NEED TO CONSIDER LOWERING TONNAGE TO AVOID GROUNDING.
&&
LAT...LON 3988 9063 3988 9051 3977 9053 3977 9067
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/14 03/15 03/16 03/17 03/18
ILLINOIS RIVER
LA GRANGE LD T 23.0 19.43 20.2 21.1 21.9 22.2 22.2
MEREDOSIA 17.0 13.19 13.9 14.8 15.6 16.1 16.1What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 12, 6:26 AM CDT, 5 hours 39 minutes earlier.
Area forecast discussion, Mar 12, 6:26 AM CDT, 5 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 626 AM CDT TUE MAR 12 2013 .SHORT TERM...(THROUGH TONIGHT) ISSUED AT 208 AM CDT TUE MAR 12 2013 MAIN FOCUS WILL BE PRECIP CHANCES THRU THE PERIOD. S/W CURRENTLY IN SD IS EXPECTED TO DROP SEWD TODAY AS THE MAIN UPPER LOW PULLS EWD. THIS S/W...ALONG WITH A SECOND JUST N OF IT...SHUD HELP SHRA DEVELOP GIVEN THE STEEP LOW LVL LAPSE RATES. HAVE KEPT SLIGHT CHANCE POPS ACROSS NERN MO AND WEST CENTRAL TO PORTIONS OF SW IL THIS AFTERNOON INTO EARLY EVENING. ANY SHOWERS SHUD DIMINISH SHORTLY AFTER SUNSET. BETTER FORCING AND MOISTURE REMAINS N OF THE CWA THRU THIS EVENING...BUT CAN NOT RULE OUT BETTER COVERAGE THAN MDLS CURRENTLY SUGGEST. WITH EXTENSIVE CLOUD COVER EXPECTED ACROSS MUCH OF THE REGION TODAY...HAVE KEPT TEMPS TRENDING TWD COOLER GUIDANCE THRU TONIGHT. TRENDED BELOW COOLEST GUIDANCE ACROSS WRN PORTIONS OF THE CWA WHERE CLOUDS SHUD MOVE E BY TONIGHT WITH WINDS BECOMING LGT. && .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 330 AM CDT TUE MAR 12 2013 (WEDNESDAY THROUGH THURSDAY) MDLS START PERIOD IN GENERALLY GOOD AGREEMENT...BUT DIFFERENCES DEVELOP BY THE END OF THE PERIOD WHICH RESULT IN LARGE SPREADS AMONG SOLNS. WITH NWLY LOW LEVEL FLOW IN PLACE WED...HAVE TRENDED TEMPS TWD THE COOLER GUIDANCE AS THE SFC RIDGE SETTLES OVER THE REGION. STARTED TRENDING WARMER WED NIGHT THRU THURS AS SLY FLOW SETS UP AND THERMAL RIDGE BUILDS INTO THE AREA AHEAD OF AN APPROACHING S/W. HOW WARM TEMPS GET ON THURS WILL LARGELY DEPEND UPON THE STRENGTH OF THE RESULTING SFC WAVE. FOR NOW...HAVE KEPT ON THE WARMER SIDE OF A BLEND OF GUIDANCE. PRECIP CHANCES FOR THURS ALSO DIFFER AMONG MDLS. WITH THE AREA IN NW FLOW...HAVE LOW CONFIDENCE IN LOCATION AND STRENGTH OF S/W. WITH BEST FORCING ON ERN FRINGES OF THE CWA...WILL KEEP POPS LOW UNTIL MDLS COME INTO BETTER AGREEMENT. (FRIDAY THROUGH MONDAY) MAIN FOCUS IS PRECIP CHANCES THIS WEEKEND. MDLS ARE IN FAIRLY GOOD AGREEMENT WITH THE OVERALL IDEA WITH A CDFNT MOVING THRU THE REGION...MOST LIKELY DRY...ON SAT. THIS FNT SHUD THEN BECOME STATIONARY S OF THE CWA. MDLS THEN PROG A S/W TO MOVE ALONG THE FNT...FOLLOWED BY A DEEPER TROF. MDLS DIFFER REGARDING TIMING AND HAVE THEREFORE KEPT POPS IN THE CHANCE RANGE UNTIL MDLS COME INTO BETTER AGREEMENT. FOR TEMPS...CONTINUED A TREND TWD A BLEND OF GUIDANCE GIVEN DIFFERENCES AMONG THE MDLS. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING) ISSUED AT 615 AM CDT TUE MAR 12 2013 A DISTURBANCE IN THE NW FLOW ALOFT WILL MOVE THROUGH THE REGION TODAY FIRST BRINGING HIGH CLOUDS AHEAD OF IT...THEN INCREASING WINDS AND LOWER CLOUDS. EXPECTING LOW-END VFR CIGS TO DEVELOP WITHIN THE CYCLONIC FLOW BETWEEN 17-19Z. THEN FROM LATE AFTERNOON INTO THE EVENING...WE SHOULD SEE MVFR CIGS SPREAD SEWD OUT OF IOWA. WNW SURFACE WINDS WILL BEGIN TO INCREASE BETWEEN 15-17Z WITH GUSTS IN EXCESS OF 25 KTS THIS AFTERNOON. THERE COULD ALSO BE SOME SPOTTY SHOWERS DURING THE AFTERNOON INTO EARLY EVENING...HOWEVER I HAVE LEFT THE TAFS DRY DUE TO THE LOW ANTICIPATED COVERAGE. SPECIFICS FOR KSTL... VFR CONDITIONS ARE EXPECTED UNTIL THIS EVENING. INITIALLY WE SHOULD JUST SEE HIGH CLOUDS...THEN ANTICIPATE LOW-END VFR CIGS TO DEVELOP WITHIN THE CYCLONIC FLOW BETWEEN 18-19Z. MVFR CIGS WILL SPREAD SEWD OUT OF IOWA AND SHOULD REACH THE TERMINAL BETWEEN 02-03Z. WNW SURFACE WINDS WILL INCREASE AFTER 15Z WITH GUSTS IN EXCESS OF 25 KTS THIS AFTERNOON. A BRIEF SHOWER COULD IMPACT THE TERMINAL BETWEEN 21-02Z...HOWEVER I HAVE LEFT THE TAF DRY DUE TO THE LOW ANTICIPATED COVERAGE OF ANY PRECIPITATION. GLASS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 12, 4:08 AM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 408 AM CDT TUE MAR 12 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-131200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 408 AM CDT TUE MAR 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. TILLY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 10:05 PM CDT | River Flood Warning | LSX | Pike, Scott | 71 hr |
| Mar 11, 10:21 PM CDT | River Flood Warning | LSX | Adams | 8 days |
| Mar 11, 10:21 PM CDT | River Flood Warning | LSX | Adams | 7 days |
| Mar 11, 10:21 PM CDT | River Flood Warning | LSX | Jackson, Randolph | 8 days |
| Mar 12, 12:05 PM CDT | River Flood Warning | LSX | Brown | 8 days |
| Mar 12, 12:42 PM CDT | River Flood Warning | LSX | Adams | 5 days |
| Mar 12, 12:42 PM CDT | River Flood Warning | LSX | Madison | 8 days |
Nearby
River Flood Warnings in Illinois, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.